# SDR DXTA2015101206106

- Difficulty date: October 6, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N382QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800245
- Aircraft time: 6,660 hours, 4,373 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Locked
- Location: Mlg
- Part time: 3,324 hours, 2,174 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EMERGENCY BRAKING WAS USED & RT OTBD TIRE APPEARS TO HAVE LOCKED UP & BLOWN.  REMOVED FAULTY RT NR 3 & 4 WHEEL & TIRE ASSEMBLY.  INSTALLED OVERHAULED NR 3 & 4 WHEEL & TIRE ASSEMBLY IAW MM 32-41-20.  SERVICED RT NR 3 & 4 MAIN TIRES WITH NITROGEN IAW MM CH 12-13-02.  COMPLIED WITH MAIN GEAR TIRE BURST INSPECTION CHECK & FOUND ALL TO BE GOOD IAW MM 5-50-00.  SERVICED GEAR & EMERGENCY PNEUMATIC SYS IAW MM CH 12-13-01.  COMPLIED WITH MLG BRAKE BLEEDING MM 32-42-10.
